# SDR CA970528011

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 0235237600
- Condition: Inoperative
- Location: Engine
- Component: 0235237600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHIP DETECTOR INOPERATIVE, OPEN CIRCUIT BETWEEN TIP AND PIN B.  REPLACED.
